# SDR UPS99830914

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332127
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SHEARED FASTENERS AND CORROSION UNDER THE FINGER DOUBLER AT FS 879 TO FS 902, BL 0.  REMOVED THE FINGER DOUBLER, REMOVED LIGHT CORROSION FROM WEB IAW SRM 51-1-8, WEB WITHIN LIMITS IAW SRM 53-2-0 FIG 1F.  FABRICATED REPLACEMENT FINGER DOUBLER IAW DWG 5645332 AND REPLACED THE FINGER DOUBER IAW SRM 51-1-20D AND 51-1-21.
